# SDR ASAA0540381

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746141
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX: DURING C-CHECK FOUND LT ELEVATOR UPPER IB SURFACE DAMAGED AT STA 24.00.  REPAIRED IAW SRM.  (K)
